# SDR YV3R2018102200001

- Difficulty date: October 2, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: SPSIM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14066
- Aircraft time: 200 hours
- System (JASC): 2230 · Auto Throttle System
- Part: Governor
- Condition: Inoperative
- Location: Cockpit
- Component: Controller Assy, Robsin
- Component part number: D2782
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOVERNOR BECAME INOPERATIVE.  RESULTING FROM AN OPEN CIRCUIT INTERNALLY, NO OUTPUT.
